i have hep c and will soon start interfuron treatment.plus i take suboxone. help! my primary doc should switch to shoemaking!
hi doyle - I found this quote from someone answering a question about atenolol:
"All meds can cause liver enzymes to spike... Especially statins and.(another med, which you didn't mention taking)... You need to be on a combination blood pressure therapy. Atenolol alone is not going to do the trick."
Of course, this was in direct relation to atenolol because there are other meds, which I've read are more dangerous to liver. Its usually the repeated bombardment of our system with many meds for many years that can lead to toxicity in the liver, so its a good idea to have the liver enzymes checked on a regular basis, maybe yearly, or more often with some meds. But, given your condition of Hep C, I would definitely ask as many Drs. as possible for answers about the combination of your meds, and even Pharmacists can be well versed in med. information and have been very helpful to me. I've found it helps the whole body to be on lowest therapeutic dose of whatever med you're taking. Good luck! Jillian
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2009 • 3 answers
Posted 18 Oct 2010 • 5 answers
Posted 20 May 2011 • 1 answer
Posted 24 Dec 2011 • 3 answers
Hypertension - good morning I have a question my blood pressure is high and my pulse was over 100. I
Posted 4 Apr 2013 • 2 answers